# SDR AWXA9900127

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Screw
- Condition: Loose
- Location: Rt Windshield
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - SMOKE IN COCKPIT, ON CLIMB-OUT FROM PHX, AN ARCING SOUND AND PUFF OF SMOKE WAS NOTED ON RIGHT SIDE OF COCKPIT.  NO BREAKERS POPPED.  UPON FURTHER INSPECTION NOTED ARC BURN MARK AT POWER LEAD OF F/O'S WINDSHIELD.  PILOT EXECUTED AIR RETURN TO PHX PER DISPATCH AND MX CONTROL.  FOUND A LOOSE SCREW ON THE F/O'S AND FWD WINDOW HEAT ELEMENT CAUSING ARCING.  NO DAMAGED NOTED.  TIGHTED SCREW AND FUNCTIONAL TEST PER A1B31003.
